# SDR IPXA2016021899556

- Difficulty date: January 25, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 26,292 hours, 15,952 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, LT WING NR 3 SLAT LOWER T/E SKIN CHAFED AS MARKED REPAIRED, CHAFED AREA NR 3 SLAT LOWER SURFACE IAW SRM 57-43-02, 51-70-10 AND EO B757-5750-59872-A.
